Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

Second Hankel determinant for certain subclasses of bi-univalent functions involving Chebyshev polynomials

Halit Orhan, Evrim Toklu, Ekrem Kadıoğlu

Turkish Journal of Mathematics Cilt 42 · Sayı 4 · ss. 1927–1940 · 01.01.2018
DOI ile aç

Özet

In this paper our purpose is to find the upper bound estimate for the second Hankel determinant vertical bar a(2)a(4) - a(3)(2)vertical bar for functions defined by convolution belonging to the class N-sigma(mu,delta )(lambda, t) by using Chebyshev polynomials.

Anahtar kelimeler

Univalent function bi-univalent function coefficient bounds Chebyshev polynomial Hankel determinant convolution

Atıf için künye

Orhan, H., Toklu, E., & Kadıoğlu, E. (2018). Second Hankel determinant for certain subclasses of bi-univalent functions involving Chebyshev polynomials. Turkish Journal of Mathematics, 42(4), 1927–1940. https://doi.org/10.3906/mat-1706-83

BibTeX
@article{orhan2018-72958,
  author = {Orhan, Halit and Toklu, Evrim and Kadıoğlu, Ekrem},
  title = {Second Hankel determinant for certain subclasses of bi-univalent functions involving Chebyshev polynomials},
  journal = {Turkish Journal of Mathematics},
  year = {2018},
  volume = {42},
  number = {4},
  pages = {1927--1940},
  issn = {1300-0098},
  doi = {10.3906/mat-1706-83},
  url = {https://akademik.atauni.edu.tr/yayinlar/72958-second-hankel-determinant-for-certain-subclasses-of-bi-univalent-functions}
}